MathSciNet Relay Station
MathSciNet bibliographic data
MR330500 (48 #8837) 32C40
Laufer, Henry B. On rational singularities. Amer. J. Math. 94 (1972), 597–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement